Extensions of ordered semigroups. (English) Zbl 0339.06010


06F05 Ordered semigroups and monoids
Full Text: EuDML


[1] A. H. Clifford, G. B. Preston: The algebraic theory of semigroups, vol I. Mathematical Surveys No. 7, Amer. Math. Soc. (1961). · Zbl 0111.03403
[2] L. Fuchs: Partially ordered algebraic systems. Pergamon Press (1963). · Zbl 0137.02001
[3] A. J. Hulin: Extensions of ordered semigroups. Semigroup Forum, vol. 2 (1971), 336-342. · Zbl 0225.06006 · doi:10.1007/BF02572300
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.